博碩士論文 962401001 詳細資訊




以作者查詢圖書館館藏 以作者查詢臺灣博碩士 以作者查詢全國書目 勘誤回報 、線上人數:16 、訪客IP:44.220.44.148
姓名 唐永立(Yong-Li Tang)  查詢紙本館藏   畢業系所 數學系
論文名稱 非線性橢圓型偏微分方程系統之解結構分析
(Structural Analysis of Solutions to Nonlinear Systems of Elliptic Partial Differential Equations)
相關論文
★ 薛丁格方程式上直立波解的分類。★ Conformality of Planar Parameterization for Single Boundary Triangulated Surface Mesh
★ 混合噪聲的即時圖像去噪在螢光顯微鏡圖像和古畫中的應用★ 一些線性矩陣方程其平滑及週期的最小 l_2-解之探討
★ 關於漢米爾頓矩陣的某些平滑性分解★ 在N維實數域之雙調和微分方程
★ 一維動態系統其週期解之研究★ 一些延滯方程其週期解之探討
★ On the Blow-up solutions of Biharmonic Equation on a ball★ 雙調和微分方程其正整域解的存在性與不存在性之探討
★ 高階橢圓偏微分方程解的存在性及其行為之研究★ 有絲分裂中染色體運動之動態分析
★ 非線性橢圓方程及系統中解的唯一性和結構性之探討★ On the Positive Solution for Grad-Shafranov Equation
★ 關於三物種間之高流動性Lotka-Vollterra競爭擴散系統的波形極限行為★ On the study of the Golden-Thompson inequality
檔案 [Endnote RIS 格式]    [Bibtex 格式]    [相關文章]   [文章引用]   [完整記錄]   [館藏目錄]   [檢視]  [下載]
  1. 本電子論文使用權限為同意立即開放。
  2. 已達開放權限電子全文僅授權使用者為學術研究之目的,進行個人非營利性質之檢索、閱讀、列印。
  3. 請遵守中華民國著作權法之相關規定,切勿任意重製、散佈、改作、轉貼、播送,以免觸法。

摘要(中) 近年來,偏微分方程系統(以下簡稱為PDE系統)的應用非常廣泛,舉凡任何自然科學之研究,諸如物理、化學、生物等等,均與PDE系統有著相當密切的關聯性。除了蘊含較為豐富的結構性之外,PDE系統之於單一方程,亦更能刻劃與契合現實環境的條件和結果。而對於橢圓型PDE系統之探討,最普遍且主要的應用乃是有關拋物型PDE系統或反應擴散系統,其穩定態之相關研究範疇。
本論文主要分為四大部分(完整內容詳見英文版論文正文),均為探討不同類型之橢圓型PDE系統,其解結構之相關定性分析與研究。第一部分為關於所謂「次線性」合作系統之正解特性,當其非線性項於原點為一次連續可微時,我們應用「廣義隱函數定理」和「分歧理論」,證得其正解對於參數之存在性與唯一性;當非線性項於原點僅是赫爾德(Hölder)連續時,上述方法已無法直接運用,而我們得利於「上下解法」、「格林(Green)函數」,以及「極大值原理」等PDE估計方法和技巧,亦可獲致上述結論。
第二部分所考慮之PDE系統為「類薛丁格(Schrödinger)」型態,除了可視為單一駐波型薛丁格方程之自然(數學型態上)推廣外,亦為所謂「漢米爾頓系統」(Hamiltonian system)之一。利用探討其相對應之「線性化」系統,以及觀察其非線性項之特性,我們能夠依據初始值進行不同解型態之分類,並對解結構全盤了解。
第三部分所探討的為賦奇異性之「類劉維爾(Liouville)」型態系統,其中除了討論狄里克雷(Dirichlet)邊值問題之解的存在性與唯一性外,對於解與其依賴於非線性項之所謂「類流通量」的關係,亦有詳盡之刻劃和分類。
最後,描述耗散型靜態電漿模型所衍生之「類班奈特(Bennett)」系統,為第四部分所關注之主題。對於此賦奇異性之系統,我們考慮其狄里克雷邊值問題,並對其它型態的解作完整分類。此外,我們亦證得此系統具「有限時刻爆破(finite-time blow-up)」之現象產生。
摘要(英) In the last two decades, significant progress has been made in the theory of nonlinear systems of partial differential equations. There has been much effort dedicated to the developments, motivated by applications to the natural sciences such as physics, chemistry and biology. There is also a substantial amount of consequences related to topical issues for the study of medical and ecological sciences, and other applications involving fluid, plasma, reactor dynamics and so on. In particular, systems of elliptic partial differential equations are mainly encountered in stationary problems of the theory of heat and mass transfer in reacting media, the theory of chemical reactors, combustion theory, mathematical biology and biophysics etc.
This dissertation, consisting of four main parts, is devoted to studying some qualitative properties of solutions, such as the existence, uniqueness and structure of solutions to four specific kinds of nonlinear elliptic systems. In Part 1, sublinear elliptic systems are considered, and the existence, uniqueness and stability of solutions are derived via the bifurcation theory and monotonicity method. Part 2 deals with a cooperative Hamiltonian system, which can also be viewed as a natural extension of the single equation arising from investigating the stationary states of the nonlinear Schrödinger equation. By applying linearization techniques and the implicit function theorem, a complete structure of solutions is clarified. Part 3 studies a Liouville-type system with singularity at the origin. The existence and uniqueness of solutions to the Dirichlet boundary value problem are established. In addition, the structure of solutions in terms of some specific quantities, which are viewed as the total curvature or flux in the single case, will be provided as well. Finally, a singular Bennett-type system coming from modeling dissipative stationary plasmas is introduced in Part 4, and its blow-up phenomena will be investigated.
關鍵字(中) ★ 解結構
★ 橢圓型偏微分方程系統
關鍵字(英) ★ Structure of Solutions
★ Elliptic PDE System
論文目次 Preface i
1 Sublinear Elliptic Systems 1
1.1 Introduction . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 2
1.2 The Maximum Principle and Stability . . . . . . . . . . . . . . . . . . . 4
1.3 Existence and Uniqueness: Smooth Case . . . . . . . . . . . . . . . . . . 6
1.4 Existence and Uniqueness: HÄolder Continuous Case . . . . . . . . . . . . 16
2 SchrÄodinger-type System 25
2.1 Introduction . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 26
2.2 Preliminaries . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 32
2.3 Nonexistence and Structure of Solutions . . . . . . . . . . . . . . . . . . 37
2.4 Existence and Uniqueness . . . . . . . . . . . . . . . . . . . . . . . . . . 42
2.5 Generalizations . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 48
3 Liouville-type System with Singular Data 56
3.1 Introduction . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 57
3.2 Ki-masses Associated with Solutions . . . . . . . . . . . . . . . . . . . . 62
3.3 Existence of Solutions of Types (I)-(III) . . . . . . . . . . . . . . . . . . . 65
3.4 The Case of K1 ´ K2 ´ 1 . . . . . . . . . . . . . . . . . . . . . . . . . . 71
3.5 Dirichlet Problem . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 77
4 Bennett-type System with Singular Data 89
4.1 Introduction . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 90
4.2 Existence for Dirichlet Problem . . . . . . . . . . . . . . . . . . . . . . . 94
4.3 Uniqueness for Dirichlet Problem . . . . . . . . . . . . . . . . . . . . . . 101
4.4 Blow-up Phenomena and Structure of Solutions . . . . . . . . . . . . . . 105
參考文獻 [1] J.-L. Chern, Z.-Y. Chen and C.-S. Lin, Uniqueness of topological solutions and the structure of solutions for the Chern-Simons system with two Higgs particles, Comm. Math. Phys. 296 (2010), 323-351.
[2] Z.-Y. Chen, J.-L. Chern and Y.-L. Tang, On the solutions to a Liouville-type system involving singularity, Calc. Var. PDE (2011), to appear.
[3] Z.-Y. Chen, J.-L. Chern, J. Shi and Y.-L. Tang, On the uniqueness and structure of solutions to a coupled elliptic system, J. Differential Equations 249 (2010), 3419-3442.
[4] J.-L. Chern, Z.-Y. Chen, Y.-L. Tang and C.-S. Lin, Uniqueness and structure of solutions to the Dirichlet problem for an elliptic system, J. Differential Equations 246 (2009), 3704-3714.
[5] S. Chanillo and M. K.-H. Kiessling, Conformally invariant systems of nonlinear PDE of Liouville type, Geom. Funct. Anal. 5 (1995), no. 6, 924-947.
[6] S. Childress and J. K. Percus, Nonlinear aspects of Chemotaxis, Math. Biosci. 56 (1981), 217-237.
[7] M. Chipot, I. Shafrir and G. Wolansky, On the solutions of Liouville systems, J. Differential Equations 140 (1997), 59-105.
[8] M. Chipot, I. Shafrir and G. Wolansky, Erratum: "On the solutions of Liouville systems" [J. Differential Equations 140 (1997), no. 1, 59-105], J. Differential Equations 178 (2002), 630.
[9] S. A. Chang and P. Yang, Conformal deformations of metrics on $S^2$, J. Diff. Geom. 27 (1988), 256-296.
[10] G. Dunne, Self-dual Chern-Simons Theories, Lecture Notes in Physics, vol. m36, Berlin: Springer-Verlag, 1995.
[11] P. Debye and E. Huckel, Zur Theorie der Electrolyte, Phys. Zft. 24 (1923), 305-325.
[12] J. Jost, C. S. Lin and G. Wang, Analytic aspects of the Toda system. II. Bubbling behavior and existence of solutions, Comm. Pure Appl. Math. 59 (2006), no. 4, 526-558.
[13] J. Jost and G. Wang, Classification of solutions of a Toda system in $R^2$, Int. Math. Res. Not. 2002, no. 6, 277-290.
[14] J. Jost and G. Wang, Analytic aspects of the Toda system. I. A Moser-Trudinger inequality, Comm. Pure Appl. Math. 54 (2001), no. 11, 1289-1319.
[15] M. K.-H. Kiessling, Symmetry results for finite-temperature, relativistic Thomas-Fermi equations, Comm. Math. Phys. 226 (2002), 607-626.
[16] M. K.-H. Kiessling and J. L. Lebowitz, Dissipative stationary Plasmas: Kinetic Modeling Bennet Pinch, and generalizations, Phys. Plasmas 1 (1994), 1841-1849.
[17] E. F. Keller and L. A. Segel, Traveling bands of Chemotactic Bacteria: A theoretical analysis, J. Theor. Biol. 30 (1971), 235-248.
[18] C. Li, Local asymptotic symmetry of singular solutions to nonlinear elliptic equations, Invent. Math. 123 (1996), 221-231.
[19] C.-S. Lin, Uniqueness of solutions to the mean field equations for the spherical Onsager vortex, Arch. Rational Mech. Anal. 153 (2000), 153-176.
[20] C.-S. Lin and L. Zhang, Profile of bubbling solutions to a Liouville system, Ann. I. H. Poincare-AN 27 (2010), 117-143.
[21] M. S. Mock, Asymptotic behavior of solutions of transport equations for semiconductor devices, J. Math. Anal. Appl. 49 (1975), 215-225.
[22] I. Rubinstein, Electro diffusion of Ions, SIAM, Stud. Appl. Math. 11 (1990).
指導教授 陳建隆(Jann-Long Chern) 審核日期 2011-6-26
推文 facebook   plurk   twitter   funp   google   live   udn   HD   myshare   reddit   netvibes   friend   youpush   delicious   baidu   
網路書籤 Google bookmarks   del.icio.us   hemidemi   myshare   

若有論文相關問題,請聯絡國立中央大學圖書館推廣服務組 TEL:(03)422-7151轉57407,或E-mail聯絡  - 隱私權政策聲明